Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Scared about medication. Stopped medication for stress. Feel very numb. What to do?

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 4156 Questions
please i feel so sceared about it medcion or stop medicion for strees and now i stop my medicion but i am no well feel very numb so what i have to do please
Posted Wed, 25 Sep 2013 in Mental Health
Answered by Dr. Seikhoo Bishnoi 13 hours later
Brief Answer:
Gradual tapering the dose is good

Detailed Answer:
Welcome to XXXXXXX

Abrupt discontinuation of any psychiatric drug may cause withdrawal symptoms and which may present as numbness, irritability, insomnia etc symptoms. You are taking mirtazepine which acts by increasing serotonin neurotransmission so sudden stopping if drug is causing the numbness. Similarily the withdrawal of resperidone is manifesting. I would advise you to consult your psychiatrist for proper advise. You can reduce the doses by 25% per week and stop the dose completely at end of 4th week. This will prevent the symptoms, you can take clonazepam to reduce anxiety.

Hope I cleared your doubt, if you have more questions you can ask again.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor